The solvability of the equivalence problem for deterministic frontier-to-root tree transducers

Zachar, Z.: The solvability of the equivalence problem for deterministic frontier-to-root tree transducers. Acta cybernetica, (4) 2. pp. 167-177. (1979)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_002_167-177.pdf

Download (786kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1979
Volume: 4
Number: 2
Page Range: pp. 167-177
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 177. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12275

Actions (login required)

View Item View Item